Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
John611

accutane scars, good news plz?

Accutane has left my forehead in a state, im coming up to my third month on the course.. my question is this...

My forhead looks a scarred mess right now... nothing looks like its healing.. please tell me this is just temporary and that my forehead will gradually start to look better, and some scars will heal..... or is it gonna get worse? is accutane gonna keep on destroying my healing power and making more scars?

I posted before about this but didnt ask that question.

Share this post


Link to post
Share on other sites

I'm in accutane now. Basically, the only thing I notice is that your skin might be more sensitive. People had tell me that my scars will go away. The problem I have is that it's constatly red. But, about the scars. I think it might fade away. It depends what type of scars you have. My forhead and my chin clear amazingly by 2 months in half. But, I doubt it won't get worse if you get off on accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×